MathSciNet Relay Station
MathSciNet bibliographic data
MR399452 (53 #3296) 30A58 (20H10)
Jørgensen, Troels; Kiikka, Maire Some extreme discrete groups. Ann. Acad. Sci. Fenn. Ser. A I Math. 1 (1975), no. 2, 245–248.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement